# SDR COMA9860013

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heat Controllers
- Part number: 7858062
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT HAND PITOT AND STATIC HEAT FAILED.  REPLACED THE NR 1 AND NR 3 ADS HEAT CONTROLLERS.
